I have been taking Vyvanse for ADHD for about a month. It has really helped a lot. I've also lost around 8 pounds since I started taking it. My mother, who is 60, has been trying really hard to lose weight. She works out, eats healthier, and still stays at the same weight. I'm thinking that Vyvanse could really help her shed a few unwanted pounds. I also think it could help her to be more focused and motivated throughout the day. My question is this, if she goes to a psychiatrist, should she tell them that her main reason for wanting to take it is for weightloss? Or should she avoid mentioning that and just see if the doctor thinks she needs it for ADHD type of symptoms?
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2009 • 4 answers
Posted 6 Mar 2011 • 1 answer
Posted 3 Oct 2011 • 3 answers
Posted 28 Sep 2015 • 2 answers
Posted 26 Jul 2016 • 2 answers